# SDR SWIA202054221

- Difficulty date: November 12, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N150SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000499
- Aircraft time: 14,604 hours, 8,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Frame 52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 52 LT WEB SUPPORT CRACKED.  C-CHECK RO 11/20/2020.  REMOVED AND REPLACED FRAME 52 LT WEB, REF SRM.
